# SDR DALA2025091606824

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 77,735 hours, 25,607 cycles
- Engine: Pwa PW2037
- Engine time: 46,936 hours, 14,751 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE/MISC- DUE TO LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP. (LP 7189964)
